Geometry & Topology, Vol. 7 (2003) Paper no. 24, pages 789--797.

Hyperbolic cone-manifolds with large cone-angles

Juan Souto

Abstract. We prove that every closed oriented 3-manifold admits a hyperbolic cone-manifold structure with cone-angle arbitrarily close to 2pi.

Keywords. Hyperbolic cone-manifold, Kleinian groups

AMS subject classification. Primary: 57M50. Secondary: 30F40, 57M60.

DOI: 10.2140/gt.2003.7.789

E-print: arXiv:math.GT/0401003

Submitted to GT on 3 June 2003. Paper accepted 13 November 2003. Paper published 28 November 2003.

Notes on file formats

Juan Souto
Mathematisches Institut, Universitaet Bonn
Beringstr. 1, 53115 Bonn, Germany
GT home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to